Period pain after injectable contraceptives.

Patient

Q: Im on injection conraception ive been on this for over 2 year, i had an injection about 4 weeks ago but for the last 4 days ive had intense period pain is this normal should i change conraception . ive not had a period or symptons of a period since ive had this contraception

Doctor

A:   I do understand your concern. Since you've had no problems with the injections for 2 years, I do not think that your period pain could be due to the injectable contraceptive. Though irregular periods, bleeding and abdominal pain is a side effect of injectable contraceptives, it is usually seen during the early usage period. I would suggest that you see you gynecologist to rule out other causes such as a pelvic inflammatory disease or fibroids.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews